There are a lot of steroid nasal sprays that you might react better too. Nose bleeds are a common side effect so a different brand may help better. Others are ayamys, nasacort, or nasonex, plus many others.
Nasal rinsing using a neti pot or neil med sinus rinse may also help flush out anything that is in your sinuses and there is a much lower risk of bleeding since there is no medication, it's just pure saline.
Can you please tell us is it only the sinusitis that you are having or allergic symptoms (frequent sneezing, running nose and nasal block) also associated with it.
If you are having nasal allergy associated I would advise to visit your ENT specialist for a thorough examination and change in the medications if it warrants.
If you do not have any allergic symptoms then stop the nasal spray, use saline nasal drops, oral decongestants (such as Sudafed) for few days. If you have any thick discharge coming from the nose also try taking mucolytics (ambroxyl/bromhexine) if not, this is not necessary. Remember, drink plenty of warm water.
If bleeding persists, please do consult your doctor at the earliest.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.